For me, personally, my withdrawal started an hour after I missed my dose. If I slept late I would wake up with my legs kicking (very mild but still there).. so though some people didnt have symptoms until day 3, I had symptoms on day 1. I would say conservatively that sub withdrawal is a bit less *intense* than say heroine or oxy withdrawal, but a longer withdrawal period. My physical peaked around 14 days and then slowly started to get better. You will have your bad days. But like I posted before, you just have to get through them.. After a week of it, your kind of resigned to it. I did not think Id have any extensive w/drawal coming off sub and lets say I found this site on Day 12 looking for answers cause I was pretty sick. (Was on suboxone for a little over 2 1/2 years). The bottom line though, is even if its long, hard and miserable it is SOO worth it. Your body will recover.. Your mind will recover. . Your life will recover. Just look into aftercare and GET IT cause it aint over with withdrawal.. Good luck and stay strong!
I actually only needed to take 5 days off from work. I planned it so my last dose was Friday morning. I dont work Sat/Sun. So I had Sat, Sun - took off Mon-Fri and then another Sat/Sun. I returned to work ater that, so I guess on day 9. It was NOT easy, but I made it. The worst of it is over in about 14 days and it gradually gets better from there, but some of symptoms may linger. I would still break out in hot/cold flashes and goosebumps MONTHS after I quit. Not that this will happen to you, but it happened to me. I jumped from 1mg. Should have tapered much lower, but I didnt know. If you work the kind of job where you can take 14 days off, go for it. Just dont spend the whole 14 days in bed. My fiancee dragged me off the couch and outside for a 30 minute walk every day after day 3... I hated him for it at the time.. BUT it was helpful and I appreciated it in retrospect.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.